MathSciNet Relay Station
MathSciNet bibliographic data
MR2306004 35J60 (34B18 35B32 47J15)
Zhao, Yuhua; Wang, Yuwen; Shi, Junping Exact multiplicity of solutions and S-shaped bifurcation curve for a class of semilinear elliptic equations. J. Math. Anal. Appl. 331 (2007), no. 1, 263–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement